# SDR DXTA2019122313235

- Difficulty date: December 21, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N538QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0081
- Aircraft time: 2,754 hours, 2,754 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Actuator
- Part number: 99145742
- Part serial: 1044
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE R AMBER CAS ILLUMINATED - GEAR DISAGREE AMBER CAS ILLUMINATED AFTER GEAR WAS SELECTED UP. COMPLIED WITH QRH X2 WHICH LED TO ABNORMAL TAB N2 LDG GEAR WILL NOT RETRACT. COMPLIED WITH PROCEDURE AND LANDED WITH SAFE GEAR INDICATIONS AND NO FURTHER ABNORMALITIES NOTED.   REMOVED RT MLG ACTUATOR AND REPLACED IAW AMM 32-30-15. PERFORMED OPS CHECKS WITH NO DEFECTS NOTED.
